American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Lisa Carbone, Walter Freyn and Kyu-Hwan Lee. Dimensions of imaginary root spaces of hyperbolic Kac--Moody algebras. Contemporary Mathematics 623 (2014) 23-40.
Book volume table of contents   
View Article: PDF

[2] Boris Širola. On Cartan subalgebras and Cartan subspaces of nonsymmetric pairs of Lie algebras. Proc. Amer. Math. Soc. 141 (2013) 2233-2243.
Abstract, references, and article information   
View Article: PDF

[3] I. M. Pevzner. Geometry of root elements in groups of type ${\mathrm E}_{6}$. St. Petersburg Math. J. 23 (2012) 603-635. MR 2896171.
Abstract, references, and article information   
View Article: PDF

[4] Meng-Kiat Chuah. Finite order automorphisms on real simple Lie algebras. Trans. Amer. Math. Soc. 364 (2012) 3715-3749.
Abstract, references, and article information   
View Article: PDF

[5] M. V. Ignat′ev. Orthogonal subsets of root systems and the orbit method. St. Petersburg Math. J. 22 (2011) 777-794. MR 2828828.
Abstract, references, and article information   
View Article: PDF

[6] A. N. Koryukin. Gröbner–Shirshov bases of the Lie algebra $D^{+}_{n}$. St. Petersburg Math. J. 22 (2011) 573-614. MR 2768962.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1